Drug rash with eosinophilia and systemic symptoms secondary to phenobarbitone

Agostino Baruzzi, Manuela Contin, Giovanni Barbara, Cesare Cremon, Roberto De Giorgio, Annalisa Patrizi, Fiorenzo Albani, Roberto Corinaldesi

Research output: Contribution to journalArticlepeer-review

Abstract

The authors describe a case of a rare, potentially fatal multisystem reaction, recently called drug rash with eosinophilia and systemic symptoms (or DRESS) resulting from phenobarbitone. They highlight the main characteristics of this syndrome and the diagnostic difficulties.

Original languageEnglish
Pages (from-to)177-178
Number of pages2
JournalClinical Neuropharmacology
Volume26
Issue number4
DOIs
Publication statusPublished - Jul 2003

Keywords

  • Adverse drug reaction
  • Antiepileptic drugs
  • DRESS
  • Phenobarbitone

ASJC Scopus subject areas

  • Pharmacology (medical)
  • Clinical Neurology
  • Neuroscience(all)
  • Pharmacology, Toxicology and Pharmaceutics(all)

Fingerprint Dive into the research topics of 'Drug rash with eosinophilia and systemic symptoms secondary to phenobarbitone'. Together they form a unique fingerprint.

Cite this